Translator Disclaimer
June 2022 Inequalities for h-log-convex functions
Farzollah Mirzapour, Ali Morassaei
Rocky Mountain J. Math. 52(3): 1009-1020 (June 2022). DOI: 10.1216/rmj.2022.52.1009

Abstract

We first define a h-log-convex function and so, we investigate some integral inequalities for h-log-convex functions that involve the classical Hermite–Hadamard inequality. In the end, by using notations of Mond–Pečarić method in operator inequalities, we extend some inequalities for operator h-log-convex functions.

Citation

Download Citation

Farzollah Mirzapour. Ali Morassaei. "Inequalities for h-log-convex functions." Rocky Mountain J. Math. 52 (3) 1009 - 1020, June 2022. https://doi.org/10.1216/rmj.2022.52.1009

Information

Received: 25 September 2020; Revised: 21 June 2021; Accepted: 27 August 2021; Published: June 2022
First available in Project Euclid: 16 June 2022

Digital Object Identifier: 10.1216/rmj.2022.52.1009

Subjects:
Primary: 47A63
Secondary: 26D15

Keywords: h-convex function , Hilbert space , ‎operator inequality

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • June 2022
Back to Top